Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 

 

Cayley-Hamilton theorem for quantum matrix algebras of $ GL(m\vert n)$ type


Authors: D. I. Gurevich, P. N. Pyatov and P. A. Saponov
Translated by: the authors
Original publication: Algebra i Analiz, tom 17 (2005), nomer 1.
Journal: St. Petersburg Math. J. 17 (2006), 119-135
MSC (2000): Primary 81R05
DOI: https://doi.org/10.1090/S1061-0022-06-00895-8
Published electronically: January 19, 2006
MathSciNet review: 2140677
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classical Cayley-Hamilton identities are generalized to quantum matrix algebras of $ GL(m\vert n)$ type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 81R05

Retrieve articles in all journals with MSC (2000): 81R05


Additional Information

D. I. Gurevich
Affiliation: ISTV, Université de Valenciennes, 59304 Valenciennes, France
Email: Dimitri.Gourevitch@univ-valenciennes.fr

P. N. Pyatov
Affiliation: Bogoliubov Laboratory of Theoretical Physics, JINR, Dubna 141980, Russia
Email: pyatov@thsun1.jinr.ru

P. A. Saponov
Affiliation: Department of Theoretical Physics, IHEP, Protvino 142281, Russia
Email: Pavel.Saponov@ihep.ru

DOI: https://doi.org/10.1090/S1061-0022-06-00895-8
Keywords: Quantum matrix superalgebras, R-matrix, Schur functions
Received by editor(s): September 5, 2004
Published electronically: January 19, 2006
Dedicated: To L. D. Faddeev with appreciation and respect
Article copyright: © Copyright 2006 American Mathematical Society